Hypersurfaces in spaces of constant curvature satisfying some Ricci-type equations

Tom 101 / 2004

Katarzyna Sawicz Colloquium Mathematicum 101 (2004), 183-201 MSC: 53B20, 53B25, 53B30, 53C40. DOI: 10.4064/cm101-2-4

Streszczenie

We investigate hypersurfaces $M$ in semi-Riemannian spaces of constant curvature satisfying some Ricci-type equations and for which the tensor $H^{3}$ is a linear combination of the tensor $H^{2}$, the second fundamental tensor $H$ of $M$ and the metric tensor $g$ of $M$.

Autorzy

  • Katarzyna SawiczInstitute of Econometrics and Computer Science
    Technical University of Częstochowa
    Armii Krajowej 19B
    42-200 Częstochowa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek